Pain Channel
Topics & Medications
Quicklinks
Related Channels

Lorcet Overdose

Treatment for a Lorcet Overdose

Early treatment after a Lorcet overdose is essential. If the overdose was recent, a healthcare provider may induce vomiting, "pump" the stomach, or administer activated charcoal to prevent the body from absorbing Lorcet. An antidote (naloxone or Narcan®) may be administered to counteract overdose effects of the hydrocodone component of Lorcet. A medication called N-acetylcysteine (Acetadote®, Mucomyst®) is extremely important for the treatment of an acetaminophen overdose, and can help prevent liver damage due to this component of Lorcet.
 
Treatment will also involve supportive care, which consists of treating symptoms that occur as a result of the overdose. Sometimes, liver transplantation is necessary if severe liver damage has occurred.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Lorcet.
 
8 Frequent Pain Syndromes

Lorcet Plus Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.